# SDR 2013FA0000636

- Difficulty date: October 14, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: 481101
- Condition: Contaminated
- Location: Engine
- Part time: 49 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FILTER REMOVAL, FOUND 2" LONG PIECE OF MATERIAL STICKING OUT OF OUTLET.  APPEARS TO BE EDGE OF A GASKET.  COULD ONLY HAVE GOTTEN THERE A FILTER MFG. MATERIAL WOULD PLUG SMALL OIL PASSAGE AND HAD IT MOVED INTO ENGINE, AS IT WAS ON DOWNSTREAM SIDE OF FILTER.
